Daniel Isaksen

Daniel Isaksen

Professor

313 577 2479

isaksen@wayne.edu

FAB 1195

Websites

clas.wayne.edu/disaksen

Daniel Isaksen

Research Interest/Area of Expertise

  • algebraic topology, stable homotopy theory, motivic homotopy theory

Education – Degrees, Licenses, Certifications

  • S.M. in Mathematics, University of Chicago, 1995
  • S.M. in Mathematics, University of Chicago, 1995
  • Ph.D. in Mathematics, University of Chicago, 1999

Awards and Grants

  • National Science Foundation Research Grant, Stable stems – the computation of stable homotopy groups of spheres, 2016–2019, $166,831

  • National Science Foundation Research Grant, Motivic stable homotopy groups, 2012–2016, $111,470

  • National Security Agency Research Grant, Stable homotopical methods in algebraic geometry, $40,165 (awarded 2012, PI declined because granting agency does not support NSF-funded PIs)

  • Simons Foundation Collaboration Grant, Motivic stable homotopy groups, $35,000 (awarded 2012, PI declined because granting agency does not support NSF-funded PIs)

  • National Science Foundation Research Grant, Computational motivic stable homotopy theory, 2008–2012, $99,150

  • National Science Foundation Research Grant, Applications of pro-homotopy theory to algebra, 2005–2008, $95,214

  • National Security Agency Young Investigators Grant, Homotopical methods for quadratic forms, $30,000 (awarded 2005, PI declined because granting agency does not support NSF-funded PIs)

Selected Publications

  1. D. C. Isaksen, Stable stems, Mem. Amer. Math. Soc., to appear, arXiv:1407.8418.
  2. D. Dugger and D. C. Isaksen, Low dimensional Milnor-Witt stems over R, Ann. K-Theory 2 (2017) 175–210.
  3. B. J. Guillou and D. C. Isaksen, The η-inverted R-motivic sphere, Algebr. Geom. Topol. 16 (2016) 3005–3027.
  4. B. Gheorghe and D. C. Isaksen, The structure of motivic homotopy groups, Bol. Soc. Mat. Mex. 23 (2017) 389–397.
  5. D. C. Isaksen and Z. Xu, Motivic stable homotopy and the stable 51 and 52 stems, Topology Appl. 190 (2015) 31–34.
  6. D. Dugger and D. C. Isaksen, The Hopf condition for bilinear forms over arbitrary fields, Ann. of Math. 165 (2007) 943–964.
  7. D. Dugger and D. C. Isaksen, The motivic Adams spectral sequence, Geom. Topol. 14 (2010) 967–1014.
  8. B. J. Guillou and D. C. Isaksen, The η-local motivic sphere, J. Pure Appl. Algebra 219 (2015) 4728–4756.
  9. D. Dugger, S. Hollander, and D. C. Isaksen, Hypercovers and simplicial presheaves, Math. Proc. Cambridge Philos. Soc. 136 (2004) 9–51.
  10. B. J. Guillou and D. C. Isaksen, The motivic vanishing line of slope 1/2, New York J. Math. 21 (2015) 533–545.

Currently Teaching

  • None

Courses taught

MAT 6420, 3 credits, Winter 2017

MAT 6500, 3 credits, Fall 2016